# SDR SRAA970207

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fitting
- Condition: Loose
- Location: Nr 3 Eng Gearbox
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

ON ENGINE START AT RMS FOR FLIGHT 507, FOUND SMOKE IN COCKPIT WHILE NR 3 ENGINE WAS RUNNING, ABORTED ENGINE START.  MOTORED NR 3 ENGINE, FOUND ENGINE OIL LEAK AT GEARBOX OIL PUMP FITTING.  TIGHTENED FITTING IAW MM CH 79 AND  CLEANED INTAKE AREA.  PERFORMED ENGINE RUN, NO SIGN OF SMOKE NOTED.
